| Model Number |
7828 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter with serial # (b)(6) for evaluation.Ascensia quality laboratory will perform testing with the returned meter.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
The customer contacted ascensia customer service to seek assistance with her contour next one meter.During the troubleshooting, it was found that one the customer's blood glucose readings was not stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter with s/n: (b)(6) for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour next test strips using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.